# SDR UPS803463

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 46401621
- Condition: Corrosion
- Location: Fs 1460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON BELT FRAME END FITTING AT F.S. 1460 ABOVE LONGERON 21R.  REPLACE FITTING IAW SRM 51-1-20D.
